# SDR WRLA2009185

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE MX/INSP FOUND CORROSION M/D CARGO FUEL TANK UPPER SKIN CORROSION LOCATION STA 1229 TO 1381 WING CENTER SECTION.  PERFORMED EI W2009A57B-704 REV00 REWORKED CORROSION ON UPPER SKIN SURFACE OF CENTER WING.  CONDITION CHECK NORMAL.
